Some problems in analytic number theory for polynomials over a finite field

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

The lecture explores several problems of analytic number theory in the context of function fields over a finite field, where they can be approached by methods different than those of traditional analytic number theory. The resulting theorems can be used to check existing conjectures over the integers, and to generate new ones. Among the problems discussed are: Counting primes in short intervals and in arithmetic progressions; Chowla's conjecture on the autocorrelation of the Möbius function; and the additive divisor problem.

Original languageEnglish
Title of host publicationInvited Lectures
EditorsSun Young Jang, Young Rock Kim, Dae-Woong Lee, Ikkwon Yie
PublisherKYUNG MOON SA Co. Ltd.
Pages443-459
Number of pages17
ISBN (Electronic)9788961058056
StatePublished - 2014
Event2014 International Congress of Mathematicans, ICM 2014 - Seoul, Korea, Republic of
Duration: 13 Aug 201421 Aug 2014

Publication series

NameProceeding of the International Congress of Mathematicans, ICM 2014
Volume2

Conference

Conference2014 International Congress of Mathematicans, ICM 2014
Country/TerritoryKorea, Republic of
CitySeoul
Period13/08/1421/08/14

Keywords

  • Chowla's conjecture
  • Function fields over a finite field
  • Primes in short intervals
  • The additive divisor problem

Fingerprint

Dive into the research topics of 'Some problems in analytic number theory for polynomials over a finite field'. Together they form a unique fingerprint.

Cite this